# SDR ALGA2017042400001

- Difficulty date: March 28, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N9YTKB
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 2,358 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 3P5332A00731
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FUSELAGE PANEL CORRODED.  MAJOR PERFORMED.
